zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized abstract economy and systems of generalized vector quasi-equilibrium problems. (English) Zbl 1124.91046
The authors study criteria for generalized abstract economies with lower semicontinuous and fuzzy constraints correspondences defined on non-compact strategy sets. They generalize the systems of mixed vector quasi-variational inequalities and Debreu-type equilibrium problems for vector valued functions by considering systems of generalized vector quasi-equilibrium problems. This research work concludes with pertinent references.

91B54Special types of economies
Full Text: DOI
[1] Ansari, Q. H.; Chan, W. K.; Yang, X. Q.: The system of vector quasi-equilibrium problems with applications. J. global optim. 29, 45-57 (2004) · Zbl 1073.90032
[2] Ansari, Q. H.; Khan, Z.: System of generalized vector quasi-equilibrium problems with applications. Mathematical analysis and applications, 1-13 (2004)
[3] Ansari, Q. H.; Schaible, S.; Yao, J. C.: System of vector equilibrium problems and its applications. J. optim. Theory appl. 107, No. 3, 547-557 (2000) · Zbl 0972.49009
[4] Ansari, Q. H.; Schaible, S.; Yao, J. C.: The system of generalized vector equilibrium problems with applications. J. global optim. 22, 3-16 (2002) · Zbl 1041.90069
[5] Ansari, Q. H.; Yao, J. C.: An existence result for the generalized vector equilibrium problem. Appl. math. Lett. 12, 53-56 (1999) · Zbl 1014.49008
[6] Ansari, Q. H.; Yao, J. C.: A fixed point theorem and its applications to the system of variational inequalities. Bull. austral. Math. soc. 54, 433-442 (1999) · Zbl 0944.47037
[7] Border, K. C.: Fixed point theorems with applications to economics and game theory. (1985) · Zbl 0558.47038
[8] Borglin, A.; Keiding, H.: Existence of equilibrium actions of equilibrium: a note on the ”new” existence theorems. J. math. Econom. 3, 313-316 (1976) · Zbl 0349.90157
[9] Chang, S. Y.: On the Nash equilibrium. Soochow J. Math. 16, 241-248 (1990) · Zbl 0721.90017
[10] Debreu, G.: A social equilibrium existence theorem. Proc. nat. Acad. sci. USA 38, 886-893 (1952) · Zbl 0047.38804
[11] Ding, X. P.; Kim, W. K.; Tan, K. K.: Equilibria of non-compact generalized games with L*-majorized preference correspondences. J. math. Anal. appl. 164, 508-517 (1992) · Zbl 0765.90092
[12] Ding, X. P.; Tan, K. K.: On equilibria of non-compact generalized games. J. math. Anal. appl. 177, 226-238 (1993) · Zbl 0789.90008
[13] Ding, X. P.; Tarafdar, E.: Fixed point theorems and existence of equilibrium points of noncompactness abstract economies. Nonlinear world 1, 319-340 (1994) · Zbl 0813.47069
[14] Ding, X. P.; Yao, Y. C.; Lin, L. J.: Solutions of system of generalized vector quasi-equilibrium problems in locally G-convex uniform spaces. J. math. Anal. appl. 298, 398-410 (2004) · Zbl 1072.49005
[15] Kim, W. K.; Tan, K. K.: New existence theorems of equilibria and applications. Nonlinear anal. 47, 531-542 (2001) · Zbl 1042.47534
[16] Kim, W. K.; Yuan, G. X. Z.: Existence of equilibria for generalized games and generalized social systems with coordination. Nonlinear anal. 45, 169-188 (2001) · Zbl 0982.91016
[17] Lin, L. J.; Ansari, Q. H.: Collective fixed points and maximal elements with applications to abstract economies. J. math. Anal. appl. 296, 455-472 (2004) · Zbl 1051.54028
[18] Lin, L. J.; Yu, Z. T.; Ansari, Q. H.; Lai, L. P.: Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities. J. math. Anal. appl. 284, 656-671 (2003) · Zbl 1033.47039
[19] Shafer, W.; Sonnenschein, H.: Equilibria in abstract economies without ordered preferences. J. math. Econom. 2, 345-348 (1975) · Zbl 0312.90062
[20] Tan, K. K.; Yuan, X. Z.: A minimax inequality with applications to existence of equilibrium point. Bull. austral. Math. soc. 47, 483-503 (1993) · Zbl 0803.47059
[21] Tan, K. K.; Yuan, X. Z.: Approximation method and equilibria of abstract economies. Proc. amer. Math. soc. 122, 503-510 (1994) · Zbl 0842.47033
[22] Tarafdar, E.: A fixed point theorem and equilibrium points of an abstract economy. J. math. Econom. 20, 211-218 (1991) · Zbl 0718.90014
[23] Tian, G.: Equilibrium in abstract economies with a non-compact infinite dimensional strategy space. An infinite number of agents and without ordered preferences, econom. Lett. 33, 203-206 (1990)
[24] Toussaint, S.: On the existence of equilibria in economies with infinitely many commodities and without ordered preferences. J. econom. Theory 33, 98-115 (1984) · Zbl 0543.90016
[25] Tulcea, C. I.: On the approximation of upper-semicontinuous correspondences and the equilibriums of generalized games. J. math. Anal. appl. 136, 267-289 (1988) · Zbl 0685.90100
[26] Yannelis, N. C.; Prabhakar, N. D.: Existence of maximal elements and equilibria in linear topological spaces. J. math. Econom. 12, 233-245 (1983) · Zbl 0536.90019
[27] Yuan, G. X. Z.; Isac, G.; Tan, K. K.; Yu, J.: The study of minimax inequalities. Abstract economies and applications to variational inequalities and Nash equilibria, acta appl. Math. 54, 135-166 (1998) · Zbl 0921.47047
[28] Yuan, X. Z.; Tarafdar, E.: Existence of equilibria of generalized games without compactness and paracompactness. Nonlinear anal. 26, 893-902 (1996) · Zbl 0859.90140